# SDR 2006UALA02077

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 727e-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME INBOARD FLANGE HAS 2 AND 1 MISDRILLED HOLES WITH LIGHT CORROSION AROUND THE HOLES AT THE FOLLOWING LOCATIONS, BS 727E AND BS 727D BETWEEN STR 25R AND 26R.  REMOVED CORROSION AND INSTALLED STRAP REPAIR PER MM 53-11-99.
